# SDR AALA202207117267

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 78,807 hours, 31,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Frayed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY ISLE LIGHTING AT SEAT ROW 26 ABC INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT WIRE HARNESS FRAYED AT SEAT ROW 26 ABC. REPLACED EMERGENCY LIGHT WIRE HARNESS PER CMM 25-40-07 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
